Potassium 10 Meq Is Itching A Side EffectUpdated
I can take 2 & sometimes 4 depending on how much muscle cramping I'm having. All I do is itch!!!!
Are you referring to Penicillin V Potassium? If so, itching is listed as a severe side effect that you should let your doctor know about as soon as possible. It may be that you're experiencing an allergic reaction to the drug.
The "itching" side effect is listed in the link below:
You can also learn more about this drug here: Penicillin Details
Please post back if there's anything else I can help with!
To David, I am talking about the potassium that's lost when you have to take Lasix every day.When I take the potassium it seems to make me itch like crazy.
From what I could gather, mild itching is a less-serious side effect of Lasix. However, itching is also listed as an allergic reaction to potassium chloride, according to medicinenet.
If you're only experiencing the itch after taking the potassium, then it's sure to be due to one or more of the binders/fillers in the each tablet. You may have to consider switching to another manufacturer (brand) to get pills with a different set of 'inactive' ingredients.
I hope this helps in anyway!
Thanks David I appreciate the information.
I take one Potassium tablet each day along with another pill called Pantoprazole, I have asked my Doctor about mixing the two and he said it should have no side effects, but I have been experiencing a lot of itching and no sleep. Is this common?
I have just been prescribed this medication, and have decided to try an alternative diet instead. The possible side effe...4 REPLIES
By taking potassium, why not lie down for at least 30 minutes? ## The main reason is to prevent irritation of your esoph...1 REPLY
Hi. I've been using althea pill, and I'm in my 5th month now. But lately, I notice that I always get an itchy vu...1 REPLY
Since switching from xarelto to eliquis two years ago, I have been experiencing extreme bouts of sluggishness, itching a...13 REPLIES
My aunt, age 95, recently began taking Toviaz, along with Premarin cream, due to chronic incontinence. These meds helped...2 REPLIES
Can i use this tablet for toothache because i am feeling hard pain in my teeth from last weak so kindly suggest me a goo...1 REPLY
I am taking Losartan 50 mgs twice a day and I am getting terrible joint & muscle pain. Can it be from the meds? Orrr...48 REPLIES
My son 2yr 9 month hs treated with cefixe and potassium clavulanate for cold and cough .skin rashes are seen after using...1 REPLY
2 times a day ## I need to know the side effects ## This is an antibiotic, a generic for Augmentin. Some of the most com...11 REPLIES
Hi,, I started taking Belviq 3 days ago. About 4 hours after I take it I start itching all over.Has anyone had this side...2 REPLIES